MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BIG WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO BIG WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED
Catalog Number 1115000000X
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.9 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 9 malfunction events, where it was reported the devices experienced brakes difficult to engage/disengage or steer mechanism is difficult to engage/disengage.There was no patient involvement.
 
Additional Manufacturer Narrative
1 device that was originally coded as evaluated was found that another service report was created; it was determined the device experienced brake/steer is inoperable; must use alternate pedal, which is not reportable.Section h codes have been updated to reflect this.
 
Event or Problem Description
This report summarizes 8 malfunction events, where it was reported the devices experienced brakes difficult to engage/disengage or steer mechanism is difficult to engage/disengage.There was no patient involvement.

Brand Name
BIG WHEEL STRETCHER, PRIME X
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19828986
Report Number0001831750-2024-00802
Device Sequence Number8160034
Product Code FPO
UDI-Device Identifier07613327278248
UDI-Public07613327278248
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000000X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown